# SDR 20000829SH001

- Difficulty date: July 19, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N2225C
- Make and model: Frchld 22C7A
- Aircraft serial: 215
- Engine: Pwa R20007M2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Gear
- Part number: 33019
- Part serial: 154281
- Condition: Fractured
- Location: Nr 2 Oil Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF OIL PRESSURE (ENGINE) IN FLIGHT.  FOUND MAIN OIL PUMP, PN 33019, DRIVESHAFT SHEARED JUST BELOW THE SCAVENGE VANES.  THE CAUSE APPEARS TO BE A FATIGUE FRACTURE.  THE ENGINE ASSY WILL BE REPLACED DUE TO OIL STARVATION.  THE OIL PUMP ASSY WILL BE SENT TO THE OVERHAUL FACILITY FOR TDR.  (X)
